標題: A general analytical solution for flow to a single horizontal well by Fourier and Laplace transforms
作者: Huang, Ching-Sheng
Chen, Yu-Lin
Yeh, Hund-Der
環境工程研究所
Institute of Environmental Engineering
關鍵字: Free surface equation;Unconfined aquifer;Stream depletion rate
公開日期: 1-May-2011
摘要: The objective of this paper is to present an analytical solution for describing the head distribution in an unconfined aquifer with a single pumping horizontal well parallel to a fully penetrating stream. The Laplace-domain solution is developed by applying Fourier sine, Fourier and Laplace transforms to the governing equation as well as the associated initial and boundary conditions. The time-domain solution is obtained after taking the inverse Laplace transform along with the Bromwich integral method and inverse Fourier and Fourier sine transforms. The upper boundary condition of the aquifer is represented by the free surface equation in which the second-order slope terms are neglected. Based on the solution and Darcy's law, the equation representing the stream depletion rate is then derived. The solution can simulate head distributions in an aquifer infinitely extending in horizontal direction if the well is located far away from the stream. In addition, the solution can also simulate head distributions in confined aquifers if specific yield is set zero. It is shown that the solution can be applied practically to evaluate flow to a horizontal well. (C) 2011 Elsevier Ltd. All rights reserved.
URI: http://dx.doi.org/10.1016/j.advwatres.2011.02.015
http://hdl.handle.net/11536/8906
ISSN: 0309-1708
DOI: 10.1016/j.advwatres.2011.02.015
期刊: ADVANCES IN WATER RESOURCES
Volume: 34
Issue: 5
起始頁: 640
結束頁: 648
Appears in Collections:Articles


Files in This Item:

  1. 000290929700008.pdf